# SDR W8PA970700

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 540, 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK, MARKED BETWEEN BS 540 AND BS 727 + 7 INCHES, RBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 540 TO BS 727 + 7 INCHES, RBL 45, WL 208 PER SRM 53-00-52.  (X)
